# SDR QXEA200500746

- Difficulty date: April 19, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Nicked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE AT PASSENGER DOOR OPENING FORWARD BOTTOM SKIN NICKED AND PRESSURE SEAL STRIKER ROUGH IN CONTACT AREA.  REPAIRED IAW CRJ700 SRM 51-25-01-001-001-A01 AND HORIZON AIR EA R-53-313.
